# SDR SCNA99120

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doors
- Condition: Leaking
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE DURING CLIMB.  STOPPED ASCENT THEN BEGAN DESCENT TO MAINTAIN CABIN ALTITUDE BELOW 10,000 FEET.  CABIN CONTROLLER DIDN'T HAVE ANY EFFECT IN AUTO, STANDBY OR MANUAL MODES.  AIRCRAFT DOORS WERE LEAK CHECKED AND FOUND OVERWING EMERGENCY EXITS AND FORWARD AND AFT CARGO DOORS LEAKING.  ALSO, FOUND SUPPLY DUCT GASPER FAN DUCT LEAKING.  CORRECTED ALL LEAKS AND PRESSURIZED AIRCRAFT.  NO LEAKS NOTED AND AIRCRAFT TEST FLOWN TO OPERATIONALLY CHECK SYSTEM.
